MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/ndt/gfq381

Медицинская библиотека · Nephrology, dialysis, transplantation : official publication of the European Dialysis and Transplant Association - European Renal Association · 2010

Severe hyperkalaemia resulting from octreotide use in a haemodialysis patient.

Adabala Madhuri, Jhaveri Kenar D, Gitman Michael

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 48-year-old man, with end-stage renal disease (ESRD) on haemodialysis, presented to the emergency department with sulphonylurea-induced hypoglycaemia. His hypoglycaemia was persistent despite glucose infusion, so he was treated with octreotide. Octreotide administration reversed the hypoglycaemia but also resulted in severe hyperkalaemia. The patient was urgently dialysed, the octreotide was discontinued and his potassium normalized. We believe that the hyperkalaemia was caused by octreotide-induced insulin suppression and resultant impaired cellular potassium uptake. Although octreotide may be an effective therapy in refractory sulphonylurea-induced hypoglycaemia, it should be used with caution in patients on dialysis.

Для цитирования: Adabala Madhuri, Jhaveri Kenar D, Gitman Michael. Severe hyperkalaemia resulting from octreotide use in a haemodialysis patient.. Nephrology, dialysis, transplantation : official publication of the European Dialysis and Transplant Association - European Renal Association. 2010. DOI: 10.1093/ndt/gfq381.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.